# SDR C2XA03BT046

- Difficulty date: March 20, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 11,725 hours, 9,306 cycles
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED, "BLEED NR 2 LEAK IN FLIGHT" CREW PREFORMED PRECAUTIONARY ENGINE SHUTDOWN.  MAINTENANCE FOUND LEAKING FAN AIR VALVE THERMOSTAT O-RINGS, REMOVED AND REPLACED FAN AIR VALVE THERMOSTAT O-RINGS. OPS.CHECKED GOOD. AIRCRAFT RELEASED FOR SERVICE.
